# SDR CYX2003F00001

- Difficulty date: June 27, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 222375077119
- Part serial: 60717515
- Condition: Inaccurate
- Location: Oil Press
- Part time: 1,359 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT STARTED HELICOPTER AND NOTICED HIGH MAIN TRANSMISSION OIL PRESSURE.  HELICOPTER SHUT DOWN.  WITH ROTOR STOPPED TRANS OIL PRESSURE STILL READ 40-50 PSI.  OIL PRESSURE TRANSDUCER WAS CHANGED AND OIL PRESSURE WAS BACK TO NORMAL.
